| Catalog Number |
01.29.212 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-aug-2024.Lot 2345143: (b)(4) items manufactured and released on 13-dec-2023.Expiration date: 2028-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved in the event: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot 2337439: (b)(4) items manufactured and released on 16-oct-2023.Expiration date: 2028-09-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient has been revised because of a joint luxation occurred in post-op recovery, and the cause is unknown.The surgeon revised successfully the head, stem and liner.